MAUDE Adverse Event Report: TELEFLEX MEDICAL HZ APPLIER MED 8" CVD; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HZ APPLIER MED 8" CVD; APPLIER, SURGICAL, CLIP
Model Number IPN914955
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Jaws are twisting and not holding the clips, when taking down ima (inferior mesenteric artery) in cardiac case, coronary artery bypass (cags).Damaged to the ima occurred.Latest incident occurred on friday (b)(6) 2021 but has been reported for the last 6 months.Refurbished replacement appliers were swapped over, however issue still occurred.Appliers sending back are from prior, will send remaining when received.Customer described damage as shredding of the ima.New clip applier was used until suitable, clipped above previously damaged area.Ima was still able to be harvested for bypass.Patient is fine, surgery was still successful.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b0(4).Per customer provided information the dhr for the alleged instrument was reviewed and found completely without any irregularities.The alleged instrument was produced at the tecomet, inc.Kenosha wi facility as part of a 87 pc.Lot in september of 2015.This instrument has not been returned for review or evaluation therefore we are unable to determine what may have caused the alleged defect or validate the alleged complaint.All 87 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.

Brand Name
HZ APPLIER MED 8" CVD
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12196626
Report Number3011137372-2021-00182
Device Sequence Number3509405
Product Code GDO
UDI-Device Identifier24026704710038
UDI-Public24026704710038
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914955
Device Catalogue Number237081
Device Lot Number06J1407731
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;